CI²MA - Publicaciones | Papers in Scientific Journals

Papers in Scientific Journals

The following is the list of publications in scientific journals of the Center for Research in Mathematical Engineering, ordered by year of occurrence, since 2009, date of creation of this center. When you click on the name of a certain author, all their publications available in this database are displayed together with a link to their list of publications in the AMS MathScinet database.

Publications of Daniele BOFFI

Conexión usuarios externos

NumberAuthors, Title and Details
2019-16

Daniele BOFFI, Lucia GASTALDI, Rodolfo RODRÍGUEZ, Ivana SEBESTOVA: A posteriori error estimates for Maxwell eigenvalue problem. Journal of Scientific Computing, vol. 78, 2, pp. 1250-1271, (2019).

2017-33

Daniele BOFFI, Lucia GASTALDI, Rodolfo RODRÍGUEZ, Ivana SEBESTOVA: Residual-based a posteriori error estimation for the Maxwell eigenvalue problem. IMA Journal of Numerical Analysis, vol. 37, 4, pp. 1710-1732, (2017).

 

 

  CI²MA, CENTER FOR RESEARCH IN MATHEMATICAL ENGINEERING, UNIVERSIDAD DE CONCEPCIÓN - MAILBOX 160-C, CONCEPCIÓN, CHILE, PHONE: +56-41-2661324